Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

"The Jealous Husbands" and "The Missionaries and Cannibals"

Ian Pressman and David Singmaster
The Mathematical Gazette
Vol. 73, No. 464 (Jun., 1989), pp. 73-81
DOI: 10.2307/3619658
Stable URL: http://www.jstor.org/stable/3619658
Page Count: 9
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
"The Jealous Husbands" and "The Missionaries and Cannibals"
Preview not available

Page Thumbnails

  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74
  • Thumbnail: Page 
75
    75
  • Thumbnail: Page 
76
    76
  • Thumbnail: Page 
77
    77
  • Thumbnail: Page 
78
    78
  • Thumbnail: Page 
79
    79
  • Thumbnail: Page 
80
    80
  • Thumbnail: Page 
81
    81